# SDR FDEA201101070065

- Difficulty date: January 7, 2011
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 60,598 hours, 10,518 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC6762502
- Part serial: WAE078
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FLAP VANE LOWER SURFACE DELAMINATED.  RT WING INBD FLAP VANE ASSY R  & R IAW AMM27-50-22-4 REV 69.0. ADJUSTMENT AND TEST CARRIED OUT IAW AMM 27-50-22-5   REV 69.0.
